• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Switch to duloxetine

I

ifeelpain

Well-known member
Joined
Jan 20, 2020
Messages
76
Location
Poland
Hi!
So I went to non-paid shrink recently and she switched me from escitalopram to duloxetine. I haven't taken new meds yet, cause I'm still coming down with my previous dose, I'm on escitalopram since march/april 2018, previously I had venlafaxine and it wasn't working at all. Escitalopram is making me stay in bed all the time, I don't have strenght for anything, it's hard to get my groceries, I won't even tell how hard it is to go to work. So my question is, had anyone been or is on duloxetine and if so, did it gave you some power? I'm really trying to get better, I have motivation to not end up in hospital again, but I'm afraid I'll be stuck with this..
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
14,603
Location
hiding behind the sofa
I take 120 mg of duloxitine on a morning and 45mg mirtazipine at night. The first few days of taking the duloxitine may make you a bit drowsy so i wouldnt advise driving but once your body is used to them you should be fine. I never drive once ive taken mirtazipine tho
 
Top